# SDR SWAA2021090295371

- Difficulty date: July 14, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 58,592 hours, 29,340 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZ STAB #4 RIB 3RD STIFFNER CRACKED ; / [01] TRIMMED OUT L/H HORIZ STAB #4 RIB 3RD STIFFENER AS PER B737-700 SRM 51-10-02-0G-0; [02] TRIMMED OUT DAMAGE ON THE WEB L/H HORIZ STAB #4 RIB COMMON TO 3RD STIFFENER AS PER B737-700 SRM 51-10-02-0G-0; [03] VERIFIED TRIMMED OUT DAMAGE ON THE WEB L/H HORIZ STAB #4 RIB COMMON TO 3RD STIFFENER; [04] PERFORMED ROTO INSP ON 4EA OPEN HOLES AT REPAIRED AREA IAW B737 NDT P6 51-00-00 PROC.16; NO CRACKS TOOL USED NORTEC 600 B/C:166317; [05] PERFORMED HFEC INSP ON CUT OUT AREA IAW B737 NDT P6 51-00-00 PROC.23; NO CRACKS TOOL USED : NORTEC 600 B/C:166317; [06] VERIFIED STEP 2 (RII); [07] DRILLED REPAIR STIFFENER; ANGLE AND SHIMS AS PER B737-700 SRM 51-40-05-0G-0; [08] VERIFIED STEP 7 (RII); [09] TREATED AND PRIMED REWORKED AREAS AND REPAIR HOLES AS PER B737-700 AMM 51-21-41-370-803 & 51-21-72-370-804; [10] VERIFIED STEP 9; [11] ACCOMPLISHED GVI OF ALL AREAS WITHIN THE REPAIR AREA FOR CORROSION; EXISTING REPAIRS FOUND NO DEFECTS; [12] REF USED ON STEP 11; B737NG SRM 55-10-09-2R-4 REPAIR 4 STEP 4.E; [13] OK TO INSTALL REPAIR PARTS; [14] INSTALLED REPAIR STIFFENER; ANGLE AND SHIMS AS PER B737-700 SRM 51-40-02-0G-0; [15] ACCOMPLISHED REPAIR OF L/H STABILIZER #4 RIB 3RD STIFFENER PER B737-700 SRM 55-10-09-2R-4 REPAIR 4.; [16] VERIFIED STEPS 14 AND 15
